# SDR FDEA202009212286

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 32,733 hours, 18,391 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: A5527605600095
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR HAS AN IR INDICATION (POSSIBLE WATER) 33" FROM THE INBOARD EDGE OF ER 2 AND 13" FROM THE T/E.  INDICATION HAS THE SAME IR SIGNATURE AS A NEARBY REPAIR.  HOWEVER, THERE IS NO VISUAL INDICATION OF A REPAIR IN THE AREA OF THE INDICATION.  REPAIRED RT ELEVATOR WATER INGRESS, IAW SRM 55-21-12 PAR 5 H.  MAJOR REPAIR, CAT A.
